Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The structure of measurable mappings on metric spaces

Author: Andrzej Wiśniewski
Journal: Proc. Amer. Math. Soc. 122 (1994), 147-150
MSC: Primary 28A20
MathSciNet review: 1201807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to investigate the conditions under which every measurable mapping on a metric space X with the measure $ \mu $ is a limit of a sequence of continuous mappings, with respect to the convergence $ \mu $-almost everywhere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20

Retrieve articles in all journals with MSC: 28A20

Additional Information

PII: S 0002-9939(1994)1201807-0
Keywords: Metric spaces, Borel measures, Borel mappings, measurable mappings, continuous mappings
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia